# SDR HEEA073740

- Difficulty date: June 20, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N405PH
- Make and model: Bell 407
- Aircraft serial: 53207
- Aircraft time: 3,122 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Strap
- Part number: 407030112103
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE DAMAGE. SCRAPPED LOCALLY.
